# SDR CALA2018021000581

- Difficulty date: February 10, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 51,931 hours, 22,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK ODOR DURING DESCENT BELOW 10000FT.  INSPECTED THE APU AREA AND PACK INLETS FOR FLUID LEAKS, NONE FOUND.  RAN PACKS, NO ODORS DETECTED.  COULD NOT DUPLICATE THE PROBLEM. BOTH PACKS OPERATING NORMALLY. OK TO CONTINUE.
